# SDR ABXR2011050200004

- Difficulty date: May 2, 2011
- Submitted: May 2, 2011
- Operation: General aviation
- Aircraft: N697BJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- Aircraft time: 55,815 hours, 43,122 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Part number: 591326210
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR2 PYLON LOWER ATTACH ANGLE CRACKED AT FS 996. REPAIRED IAW SRM.
